MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 1989

Cardiovascular manifestations of aluminium phosphide intoxication.

Singh R B, Rastogi S S, Singh D S

СтатьяПеревод в очереди

Аннотация

Aluminium phosphide (ALP) a major suicidal agent in the developing countries is freely available as grain fumigant. It is highly toxic to lungs, heart and blood vessels causing pulmonary oedema, shock and arrhythmias. There is massive focal myocardial damage resulting in raised cardiac enzymes. Clinical manifestations were nausea and vomiting (32), dyspnoea and palpitations (25 each), cyanosis (12), hypotension (12) and shock (15). Cardiac arrhythmias were present in 28 cases and hypermagnesaemia in 13 patients. Mean serum magnesium level (1.95 +/- 0.2O, mEq/L) was significantly raised compared to mean magnesium level in control subjects (1.62 +/- 0.23 mEq/L). Hypermagnesaemia occurs due to myocardial and liver damage. Out of 32 cases studied, 22 died 18 within 24 hours of ALP ingestion. Thirty two cases of ALP were studied.

Для цитирования: Singh R B, Rastogi S S, Singh D S. Cardiovascular manifestations of aluminium phosphide intoxication.. The Journal of the Association of Physicians of India. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.